MAUDE Adverse Event Report: DENTSPLY IMPLANTS N.V. ATL BRIDGEBASE TI AM 6 IMP; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS N.V. ATL BRIDGEBASE TI AM 6 IMP; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 68022546
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The dhr review and the investigation of the digital design file did not reveal anomalies.Scan comparison between original and model for the remake shows analog position #4/15 is lost.There is deviation on the height of the scan flag positions in the front and in direction on all scanflag positions.
 
Event or Problem Description
In this event it is reported that a atl bridgebase ti am 6 imp fractured between tooth #12 and 13.One implant was lost.

Brand Name
ATL BRIDGEBASE TI AM 6 IMP
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE  B-3500
Manufacturer (Section G)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE   B-3500
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21984426
Report Number3007362683-2025-00007
Device Sequence Number4311714
Product Code NHA
UDI-Device Identifier07392532257339
UDI-Public07392532257339
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number68022546
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/09/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown